MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QUICKANCHOR PLUS PRELOADED WITH 4/0 ETHIBOND SUTURE AND C-1 NEEDLES; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QUICKANCHOR PLUS PRELOADED WITH 4/0 ETHIBOND SUTURE AND C-1 NEEDLES; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212866
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the device was received and evaluated.Upon visual inspection, it was found that the anchor is detached from the inserter tip.Biological matter can be observed over the anchor, the suture and shaft.The slide cover on the handle was retracted, the suture is in good condition.The needles are in good condition, no structural anomalies can be observed.As no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.  as part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint cannot be confirmed.The customer reported needles that would not load, however the needles were found in good condition.No further information was provided by the customer, therefore we can not discern a root cause why the customer experienced the reported issue.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history lot : as no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required. .
 
Event or Problem Description
It was reported by the customer that during an unknown surgery on (b)(6) 2022, it was observed that the micro quickanchor plus preloaded with 4/0 ethibond suture and c-1 needles would not load when they attempted to use it.During in-house engineering evaluation, biological matter could be observed over the anchor, the suture and shaft.Another device was used to complete the procedure.No patient consequences or surgical delay reported.

Brand Name
MICRO QUICKANCHOR PLUS PRELOADED WITH 4/0 ETHIBOND SUTURE AND C-1 NEEDLES
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15838282
Report Number1221934-2022-03673
Device Sequence Number17583005
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number212866
Device Catalogue Number212866
Device Lot NumberL775667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown